# SDR DALA2024012901343

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 84,557 hours, 31,892 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5643 -PRES/DIV- TO CVG DUE TO LT PACK FAIL WITH RT PACK ALREADY ON MEL. CREW DONNED O2 MASKS. CORRECTIVE ACTION: R/R LT PACK REHEATER DUCT DUE TO CRACK. R/R RT PACK LOW FLOW RELAY AND PACK FLOW CONTROL SHUTOFF VALVE. A/C RTS.
